# SDR USAA2013082000004

- Difficulty date: August 20, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 44,286 hours, 18,086 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE EMERGENCY PATH LIGHT INOP AT ROW 8 LT.  MX REPAIRED WIRE AT EMERGENCY LIGHT ROW 8 LEFT.  REF SWPM 20-10.
